# SDR JJBA2019043029019

- Difficulty date: April 29, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 33,444 hours, 22,492 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Not Reported
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOUBLER AT FR20 TO FR21 STGR 15L DOUBLER REQUIRES REPLACEMENT. REPLACED EXTERNAL DOUBLER AT FR20 TO FR21.
